# SDR AALA202002039011

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,427 hours, 9,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7139
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 DOOR SLIDE REMOVED FOR SCHEDULED TIME CHANGE. NEW SLIDE WOULD NOT FIT (BAD FROM STOCK). REINSTALLED ORIGINAL SLIDE.
